# SDR VJ970086

- Difficulty date: February 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N919VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47260
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Clip
- Condition: Corroded
- Location: Ws 111.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FL, THE FOLLOWING WAS FOUND, THE LEFT MAIN TANK STRINGER CLIP AT XRS 111.5 STRINGER 12-13 IS CORRODED.  REMOVED CLIP CORRODED BEYOND 20 PERCENT LIMIT, DRILLED AND DEBURRED NEW CLIP IAW DC-9 SRM 51-10-4.  TREATED AND PRIMED CLIP IAW DC-9 SRM 51-10-3.  INSTALLED 100 PERCENT FAYING SEAL IAW DC-9 SRM 51-20-1.  INSTALLED FASTENERS IAW DC-9 SRM 51-30-5.  (M)
